# SDR SWIA202266044

- Difficulty date: May 7, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 37,272 hours, 28,668 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE - TIEDOWN PLATE CORRODED JUST FORWARD OF FW 533 AND BTWN STGRS 22L/23L     (C-CHECK RO 7/8/2022)    REMOVED CORROSION IN FWD BAGGAGE BAY TIE-DOWN FITING/MACHINED BRACKET FWD OF FS533.00 BETWEEN STGR 22L AND STGR 23L REF. CRJ-700 SRM, 51-21-06-001-001-A01. FOUND TO BE OUT OF LIMITS REF. CRJ-700 SRM, 53-32-58-101-001-A01. REMOVED AND REPLACED NEW TIE DOWN PLATE AT FS533 BETWEEN STGR 22L AND STGR 23L REF. CRJ-700 SRM, 51-42-22-001-001-A01, CRJ-700 SRM, 51-42-21-001-001-A01 AND DWG SH670-33600 REV AD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
